A. Akilandeeswari

A. Akilandeeswari
Post-Doctoral Fellow, Mathematics
- M.Sc.: Bharathiar University, 2013
- Ph.D.: Bharathiar University, 2018
Email: a.akila -AT- iitgn.ac.in
-
Work experience
- Post-Doctoral Fellow, Indian Institute of Technology, Gandhinagar (present).
-
Selected Publications
- Solvability of Hyperbolic Fractional Partial Differential Equations (with K. Balachandran and N. Annapoorani), Journal of Applied Analysis and Computation, 7 (2017), 1570-1585.
- Existence of Solutions of Fractional Partial Integrodifferential Equations with Neumann Boundary Condition (with K. Balachandran and N. Annapoorani) , Nonlinear Functional Analysis and Applications, 4 (2017), 711-722.
- On the Solutions of Partial Integrodifferential Equations of Fractional Order (with K. Balachandran, M. Rivero and J.J.Trujillo), Tbilisi Mathematical Journal, 10 (2017), 19-29.